Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 25 people

.gbnh high uji
Reply

Loading...

I don't know wheather to be worried or not... I had unprotected sex last month and i had never taken birth control. When i had unprotected sex and my boyfriend got me the plan b pill .So i took it within 24hrs. And i got my period the next week and after i got my period i started spotting? Should i be worried please please help me out.
Reply

Loading...

Hi Yes- I had the same issue. I took plan B five days before my period and I bled the next day. My period came five days later. However, the next month, my period was a week early. I had irregular spotting after my period ended. It has been three months and I still have the same issues It is very frustrating. Think twice before taking plan B it will mess up your body.
Reply

Loading...

Me & my BF had sex on April 28, unprotected and I was worry so I took noting after pill within 24-5 hours. I had my period on 11th of may & 18th of June. Now is July 15 , I'm not feeling any symptoms like I did. Could I be pregnant? Please help I'm
Worry sick.
Reply

Loading...

User avatar
New Member
1 post
If you period lasted as long as always , I doubt you are pregnant. Stressing can cause late periods.
Reply

Loading...

I had sex 29th june using pullout method. My period started 16th june and i have a normal 30 day cycle. I took gynera as EC ( 4 tablets 12 hours apart). Got a period on 5th July (dark brown blood for 3 days, no clots). Then got a period again on 14th July (red heavy bleeding for 2 days). Should I take a pregnancy test?
Reply

Loading...

Do you feel nausea, dizzy, tiredness and cervical mucus always presrnt?
Reply

Loading...

Okay so I took plan b after I had unprotected intercourse. I'm near my period. It's changed the consistency of my discharge and I'm finding light pink stuff but it's really low and it's only been three days. Am I pregnant, or am I freaking out over nothing?
Reply

Loading...

Hi so I took plan B exactly 4 weeks ago and I got my period 6 days after which lasted 4 days. My period cycle is usually 3 weeks now I am one day late for my second period and I seem to have a lot of discharge even past my ovulation, is that normal? Does plan b actually cause the second period to come late because I am freaking out and taking a pregnancy test seems to make things too real for me.
Reply

Loading...

I forgot to mention I had another incident after my first period where I did not take plan b again but there was no actual intercourse just rubbing
Reply

Loading...

I'm sorry this is so late! I'm only asking because I'm in the same boat as you! We're you pregnant? Did you get your period ??
Reply

Loading...

I took plan B a few months ago and i got my period late twice but this month i havnt got it yet. Im parinoid but ive been really careful and the only pregnancy symptom i have is a late period. Could plan B thorw you off after 2 months?
Reply

Loading...

It's absolutely normal. I had that exact same situation. So I had my usual period, a day after it stopped I took the pill and got another period. And then I got my usual period again on the day it was supposed to come and since then it has been normal. Nothing I would worry about.
Reply

Loading...

I had unprotected sex using the pull out method on the 21st of July. My last period had ended on the 19th of July. I took the morning after pill 15 hours after and 2 weeks after taking it I had brownish blood for about 2-3 days then it stopped? Nearly 4 weeks later I have back pain and still waiting to come on my period on Thursday? Freaking out completely as I'm only young somebody help!!
Reply

Loading...

So if my period came twice in one month then last month the first week I'm good then if still no period now I had sex four weeks ago after I had it I took plan b pill now this month no period yet I'm worry what's going on with it
Reply

Loading...